Best simultaneous L-p approximations


Creative Commons License

Karakus Y.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.48, no.3, pp.457-463, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 3
  • Publication Date: 1998
  • Doi Number: 10.1023/a:1022475727531
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.457-463

Abstract

In this paper we study simultaneous approximation of n real-valued functions in L-p[a, b] and give a generalization of some related results.